화학공학소재연구정보센터
SIAM Journal on Control and Optimization, Vol.49, No.2, 752-770, 2011
CONVERSE LYAPUNOV THEOREMS FOR SWITCHED SYSTEMS IN BANACH AND HILBERT SPACES
We consider switched systems on Banach and Hilbert spaces governed by strongly continuous one-parameter semigroups of linear evolution operators. We provide necessary and sufficient conditions for their global exponential stability, uniform with respect to the switching signal, in terms of the existence of a Lyapunov function common to all modes.